MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH OT ULTRA TEST STRIPS; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH OT ULTRA TEST STRIPS; GLUCOSE MONITORING SYS/KIT
Lot Number 4369481
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
See incident description for device evaluation.
 
Event or Problem Description
The lay user/patients test strips have been returned and evaluated by lifescan product analysis with the following findings: the test strips failed testing.The test strips appear to have been contaminated with excess adhesive.Complaints relating to the reported product(s) were evaluated.It was concluded that the number of complaints for the product(s) did not breach thresholds indicative of a systemic issue.On (b)(6) 2018, the lay user/patient contacted lifescan usa, alleging that the subject ot ultra blue test strips were sticking together.This complaint was initially ruled out because during customer services troubleshooting, there was no indication to reasonably suggest that the product malfunctioned and there was also no allegation of an adverse event as a result of the reported issue.

Brand Name
OT ULTRA TEST STRIPS
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key8929425
Report Number3008382007-2019-03515
Device Sequence Number10819732
Product Code CGA
UDI-Device Identifier00353885009713
UDI-Public00353885009713
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K043197
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number4369481
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1